# SDR DALA2015013100802

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 786-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEATING AREA OF RUBSTRIP ON BS 786 - 807 BETWEEN LONGERON 16 TO 18L.   CORROSION WAS REMOVED AND REWORKED AREA, TREATED AND PAINTED IAW SRM 51-10-3 PAR 26,21 AND 14 AND 53-04, PAR 57.
